# SDR DALA1111060915

- Difficulty date: April 4, 2007
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 51,659 hours, 41,690 cycles
- Engine: Pwa JT8D
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB REAR SPAR UPPER CAP, UPPER AND LOWER AFT SKIN REPAIRED IAW EA 09-460214-12, ME02.
